# SDR DALA1204397007

- Difficulty date: January 27, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 54,235 hours, 7,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV, FLT 295 NRT LEFT PACK INOPERATIVE INFLIGHT AT 32000 FT.  FLIGHT DIVERTED TO DTW DUE TO LEFT PACK CYCLING.  LEFT LOWER PACK FLOW CONTROL VALVE AND LEFT PACK FLOW CONTROL SENSOR WAS REPLACED.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
